# SDR DXTA2015011305959

- Difficulty date: January 12, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 9,747 hours, 6,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

A STRONG SMOKE LIKE ODOR DEVELOPED DURING CRUISE AT 41000 FEET.  NO SMOKE WAS SEEN NO HEAT NOTICED & ALL CIRCUIT BREAKERS REMAINED SEATED.  ODOR GOT STRONGER OVER TIME. EMERGENCY DECLARED AND AIRCRAFT DIVERTED.  COMPLETED INSPECTION & CHECK & DECONTAMINATION OF AIR CONDITIONING SYSTEM, WITH NO DEFECTS NOTED. COMPLETED INSPECTION & CLEANING OF WATER SEPARATION SYSTEM WITH NO DEFECTS NOTED, LEAK & OPERATIONAL CHECKS COMPLETED SATISFACTORY. PERFORMED MULTIPLE EXTENSIVE ENGINE RUNS WITH BLEED AIR IN ALL POSSIBLE CONFIGURATIONS, OPERATIONAL CHECKS & GENERAL VISUAL INSPECTIONS OF AVIONICS BAY, UNDERNEATH & BESIDE BOTH PILOT SEATS ALL BLEED AIR TUBING, PERFORMED OPERATIONAL CHECKS OF ALL GALLEY ELECTRONICS & ACCESSORIES WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW AMM 25-50-00-700-801, 21-52-18-100-801, AND 20-10-00.
